I've posted on here before but received no response, and I really would appreciate any insight you all can offer.
Perhaps 2 years ago I noticed that I had some sort of firm mass beneath the skin on the upper left side of my abdomen below the ribs. Having a doctor look at it basically told me that they believed it to be attached to the muscle, but my concerns were basically dismissed, despite the fact I experience a chronic dull ache in my left flank and the occasional sharp, stabbing pain.
A few months later, I started to experience quite a few digestive/respiratory problems I'd never had a history of, i.e. terrible nausea and/or cramps, frequent diarrhea, chronic cough that oddly seems to worsen and become sort of "wet" when I laugh or run much...again all dismissed by a doctor. Stress, they said.
In early January of this year, I noticed a swollen, hard knot in my throat that rolls slightly when palpated and feels as though it is attached to something. It is painless, but has not disappeared as swollen lymphnodes generally should.
Recently I've noticed that I've been experiencing the same dull ache/intermittent sharp pains in my RIGHT side as well, as well as rather intense cramping pain in my stomach. Too low for indigestion, and like all of my other stomach symptoms does not appear to be effected by my diet. There have been times where it doubled me over and hurt when I pressed on it.
Maybe I'm being paranoid, but I'm a 20-year-old female with no history of chronic illness, 5'7 and 125 lbs. No reason I can think of to have all this pop up within the last few years. Two or three doctors have basically blown off my concerns and said it's nothing, but I know my body best and I disagree. Any ideas?
Thanks in advance.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?